# SDR UIEA2025031900340

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16124
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH WING, PDU SLATS, HYDRAULIC MOTOR WITH EVIDENCE OF HYD LEAK.( RH WING PDU HYD MOTOR PACKING WAS REPLACED AND LINES WERE TIGHTEN I.A.W AMM 27-81-11-424-029 REV. 144 22/DEC/24 TORQUE WAS APPLIED 170 LB/IN, 500 LB/IN AND 270 LB/IN, TORQUE DA TA S/N: 0524121884 D/D: 15/MAY/25 AND S/N: 0324404510 D/D: 24/MAR/25. NO FURTHER DEFECTS NOTED. )
